Please use this identifier to cite or link to this item:
|Title:||Myofasciitis and polyneuritis related to buprenorphine abuse||Authors:||Sharma, V.
|Issue Date:||2005||Citation:||Sharma, V., Vasoo, S., Ong, B. (2005). Myofasciitis and polyneuritis related to buprenorphine abuse. Neurology and Clinical Neurophysiology 2005 : -. ScholarBank@NUS Repository.||Abstract:||Various kinds of neuromuscular manifestations are known with the recreational drugs. We report an interesting case of extensive myositis and fasciitis of thigh following an injection of a solution of Buprenorphine. The inflammatory process affected the sciatic and obturator nerve as well.||Source Title:||Neurology and Clinical Neurophysiology||URI:||http://scholarbank.nus.edu.sg/handle/10635/130940||ISSN:||15268748|
|Appears in Collections:||Staff Publications|
Show full item record
Files in This Item:
There are no files associated with this item.
checked on Nov 8, 2019
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.